Non-Commutative Painlevé Equations and Hermite-Type Matrix Orthogonal Polynomials

TitreNon-Commutative Painlevé Equations and Hermite-Type Matrix Orthogonal Polynomials
Type de publicationArticle de revue
AuteurCafasso, Mattia , de la Iglesia, Manuel D
PaysAllemagne
EditeurSpringer Verlag
VilleBerlin ; Heildeberg
TypeArticle scientifique dans une revue à comité de lecture
Année2014
LangueAnglais
DateMars 2014
Numéro2
Pagination559-583
Volume326
Titre de la revueCommunications in Mathematical Physics
ISSN0010-3616
Résumé en anglais

We study double integral representations of Christoffel–Darboux kernels associated with two examples of Hermite-type matrix orthogonal polynomials. We show that the Fredholm determinants connected with these kernels are related through the Its–Izergin–Korepin–Slavnov (IIKS) theory with a certain Riemann-Hilbert problem. Using this Riemann-Hilbert problem we obtain a Lax pair whose compatibility conditions lead to a non-commutative version of the Painlevé IV differential equation for each family.

URL de la noticehttp://okina.univ-angers.fr/publications/ua12557
DOI10.1007/s00220-013-1853-4
Lien vers le document

http://dx.doi.org/10.1007/s00220-013-1853-4

Titre abrégéCommun. Math. Phys.